Rocky Mountain Journal of Mathematics

An Oscillation Theorem for Discrete Eigenvalue Problems

Martin Bohner, Ondřej Došl'y, and Werner Kratz

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 33, Number 4 (2003), 1233-1260.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181075460

Digital Object Identifier
doi:10.1216/rmjm/1181075460

Mathematical Reviews number (MathSciNet)
MR2052485

Zentralblatt MATH identifier
1060.39003

Subjects
Primary: 39A12: Discrete version of topics in analysis
Secondary: 39A13: Difference equations, scaling ($q$-differences) [See also 33Dxx] 15A18: Eigenvalues, singular values, and eigenvectors

Keywords
Oscillation symplectic Hamiltonian discrete systems eigenvalue problem

Citation

Bohner, Martin; Došl'y, Ondřej; Kratz, Werner. An Oscillation Theorem for Discrete Eigenvalue Problems. Rocky Mountain J. Math. 33 (2003), no. 4, 1233--1260. doi:10.1216/rmjm/1181075460. https://projecteuclid.org/euclid.rmjm/1181075460


Export citation